# SDR DALA1149903116

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ATTACHMENT FITTING LUG BEARING ASSY WORN.  REPLACED NR 2 PYLON AFT ATTACHMENT BEARING ASSY IAW A319 AMM 57-26-12 PB 401.  ORIG MAT 2.265" DAMAGE DIM L=.328" W=.109" D=.018.
